# SDR JJBA20210629006

- Difficulty date: June 29, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 44,165 hours, 27,437 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CARGO DOOR FRAME 65 BTW STR 16 & 17. CARGO DOOR FR65 BTW STR 16L AND 17L CORROSION REMOVED OUT OF LIMITS. FR65 CUT AND SPLICE MFG BTW STR 14L-15L.  CARGO DOOR  FRAME 65 LH BTW STR 14-15 REPAIRED.
